doi: 10.3934/cpaa.2021148
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Sharp gradient estimates on weighted manifolds with compact boundary

1. 

Department of Mathematics, Hanoi Pedagogical University 2, Xuan Hoa, Phuc Yen, Vinh Phuc, Vietnam

2. 

Faculty of Mathematics-Mechanics-Informatics, Hanoi University of Science (VNU), Hanoi, Vietnam

3. 

Thang Long Institute of Mathematics and Applied Sciences (TIMAS), Thang Long University, Nghiem Xuan Yem, Hoang Mai, Hanoi, Vietnam

4. 

Department of Mathematics, Shanghai University, Shanghai 200444, China

* Corresponding author

Received  February 2021 Revised  August 2021 Early access September 2021

Fund Project: Ha Tuan Dung was funded by Vingroup Joint Stock Company and supported by the Domestic PhD Scholarship Programme of Vingroup Innovation Foundation (VINIF), Vingroup Big Data Institute (VINBIGDATA), code VINIF.2020.TS.12. This work also was funded by Hanoi Pedagogical University 2 Foundation for Sciences and Technology Development via grant number C.2020-SP2-07

In this paper, we prove sharp gradient estimates for positive solutions to the weighted heat equation on smooth metric measure spaces with compact boundary. As an application, we prove Liouville theorems for ancient solutions satisfying the Dirichlet boundary condition and some sharp growth restriction near infinity. Our results can be regarded as a refinement of recent results due to Kunikawa and Sakurai.

Citation: Ha Tuan Dung, Nguyen Thac Dung, Jiayong Wu. Sharp gradient estimates on weighted manifolds with compact boundary. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2021148
References:
[1]

K. Brighton, A Liouville-type theorem for smooth metric measure spaces, J. Geom. Anal., 23 (2013), 562-570.  doi: 10.1007/s12220-011-9253-5.  Google Scholar

[2]

R. Chen, Neumann eigenvalue estimate on a compact Riemannian manifold, Proc. Amer. Math. Soc., 108 (1990), 961-970.  doi: 10.2307/2047954.  Google Scholar

[3]

H. T. Dung and N. T. Dung, Sharp gradient estimates for a heat equation in Riemannian manifolds, Proc. Amer. Math. Soc., 147 (2019), 5329-5338.  doi: 10.1090/proc/14645.  Google Scholar

[4]

N. T. Dung and J. Y. Wu, Gradient estimates for weighted harmonic function with Dirichlet boundary condition, Nonlinear Anal., 213 (2021), Article 112498. doi: 10.1016/j.na.2021.112498.  Google Scholar

[5]

R. S. Hamilton, A matrix Harnack estimate for the heat equation, Commun. Anal. Geom., 1 (1993), 113-126.  doi: 10.4310/CAG.1993.v1.n1.a6.  Google Scholar

[6]

S. Y. Hsu, Some results for the Perelman LYH-type inequality, Discrete Contin. Dyn. Syst., 34 (2014), 3535-2554.  doi: 10.3934/dcds.2014.34.3535.  Google Scholar

[7]

A. V. Kolesnikov and E. Milman, Brascamp-Lieb-type inequalities on weighted Riemannian manifolds with boundary, J. Geom. Anal., 27 (2017), 1680-1702.  doi: 10.1007/s12220-016-9736-5.  Google Scholar

[8]

K. Kunikawa and Y. Sakurai, Yau and Souplet-Zhang type gradient estimates on Riemannian manifolds with boundary under Dirichlet boundary condition, arXiv: 2012.09374. Google Scholar

[9]

J. Lee, Introduction to Smooth Manifolds, Springer, New York, 2011. doi: 10.1007/978-1-4419-7940-7.  Google Scholar

[10]

P. Li and S. T. Yau, On the parabolic kernel of the Schrödinger operator,, Acta Math., 156 (1986), 153-201.  doi: 10.1007/BF02399203.  Google Scholar

[11]

X. D. Li, Liouville theorems for symmetric diffusion operators on complete Riemannian manifolds, J. Math. Pures Appl., 84 (2005), 1295-1361.  doi: 10.1016/j.matpur.2005.04.002.  Google Scholar

[12]

X. R. Olivé, Neumann Li-Yau gradient estimate under integral Ricci curvature bounds, Proc. Amer. Math. Soc., 147 (2019), 411-426.  doi: 10.1090/proc/14213.  Google Scholar

[13]

Y. Sakurai, Rigidity of manifolds with boundary under a lower Ricci curvature bound, Osaka J. Math., 54 (2017), 85-119.   Google Scholar

[14]

Y. Sakurai, Concentration of $1$-Lipschitz functions on manifolds with boundary with Dirichlet boundary condition, arXiv: 1712.04212v4. Google Scholar

[15]

Y. Sakurai, Rigidity of manifolds with boundary under a lower Bakry-Émery Ricci curvature bound, Tohoku Math. J., 71 (2019), 69-109.  doi: 10.2748/tmj/1552100443.  Google Scholar

[16]

P. Souplet and Q. S. Zhang, Sharp gradient estimate and Yau's Liouville theorem for the heat equation on noncompact manifolds, Bull. London Math. Soc., 38 (2006), 1045-1053.  doi: 10.1112/S0024609306018947.  Google Scholar

[17]

J. P. Wang, Global heat kernel estimates, Pacific J. Math., 178 (1997), 377-398.  doi: 10.2140/pjm.1997.178.377.  Google Scholar

[18]

L. F. WangZ. Y. Zhang and Y. J. Zhou, Comparison theorems on smooth metric measure spaces with boundary, Adv. Geom., 16 (2016), 349-368.  doi: 10.1515/advgeom-2016-0022.  Google Scholar

[19]

S. T. Yau, Harmonic functions on complete Riemannian manifolds, Commun. Pure Appl. Math., 28 (1975), 201-228.  doi: 10.1002/cpa.3160280203.  Google Scholar

show all references

References:
[1]

K. Brighton, A Liouville-type theorem for smooth metric measure spaces, J. Geom. Anal., 23 (2013), 562-570.  doi: 10.1007/s12220-011-9253-5.  Google Scholar

[2]

R. Chen, Neumann eigenvalue estimate on a compact Riemannian manifold, Proc. Amer. Math. Soc., 108 (1990), 961-970.  doi: 10.2307/2047954.  Google Scholar

[3]

H. T. Dung and N. T. Dung, Sharp gradient estimates for a heat equation in Riemannian manifolds, Proc. Amer. Math. Soc., 147 (2019), 5329-5338.  doi: 10.1090/proc/14645.  Google Scholar

[4]

N. T. Dung and J. Y. Wu, Gradient estimates for weighted harmonic function with Dirichlet boundary condition, Nonlinear Anal., 213 (2021), Article 112498. doi: 10.1016/j.na.2021.112498.  Google Scholar

[5]

R. S. Hamilton, A matrix Harnack estimate for the heat equation, Commun. Anal. Geom., 1 (1993), 113-126.  doi: 10.4310/CAG.1993.v1.n1.a6.  Google Scholar

[6]

S. Y. Hsu, Some results for the Perelman LYH-type inequality, Discrete Contin. Dyn. Syst., 34 (2014), 3535-2554.  doi: 10.3934/dcds.2014.34.3535.  Google Scholar

[7]

A. V. Kolesnikov and E. Milman, Brascamp-Lieb-type inequalities on weighted Riemannian manifolds with boundary, J. Geom. Anal., 27 (2017), 1680-1702.  doi: 10.1007/s12220-016-9736-5.  Google Scholar

[8]

K. Kunikawa and Y. Sakurai, Yau and Souplet-Zhang type gradient estimates on Riemannian manifolds with boundary under Dirichlet boundary condition, arXiv: 2012.09374. Google Scholar

[9]

J. Lee, Introduction to Smooth Manifolds, Springer, New York, 2011. doi: 10.1007/978-1-4419-7940-7.  Google Scholar

[10]

P. Li and S. T. Yau, On the parabolic kernel of the Schrödinger operator,, Acta Math., 156 (1986), 153-201.  doi: 10.1007/BF02399203.  Google Scholar

[11]

X. D. Li, Liouville theorems for symmetric diffusion operators on complete Riemannian manifolds, J. Math. Pures Appl., 84 (2005), 1295-1361.  doi: 10.1016/j.matpur.2005.04.002.  Google Scholar

[12]

X. R. Olivé, Neumann Li-Yau gradient estimate under integral Ricci curvature bounds, Proc. Amer. Math. Soc., 147 (2019), 411-426.  doi: 10.1090/proc/14213.  Google Scholar

[13]

Y. Sakurai, Rigidity of manifolds with boundary under a lower Ricci curvature bound, Osaka J. Math., 54 (2017), 85-119.   Google Scholar

[14]

Y. Sakurai, Concentration of $1$-Lipschitz functions on manifolds with boundary with Dirichlet boundary condition, arXiv: 1712.04212v4. Google Scholar

[15]

Y. Sakurai, Rigidity of manifolds with boundary under a lower Bakry-Émery Ricci curvature bound, Tohoku Math. J., 71 (2019), 69-109.  doi: 10.2748/tmj/1552100443.  Google Scholar

[16]

P. Souplet and Q. S. Zhang, Sharp gradient estimate and Yau's Liouville theorem for the heat equation on noncompact manifolds, Bull. London Math. Soc., 38 (2006), 1045-1053.  doi: 10.1112/S0024609306018947.  Google Scholar

[17]

J. P. Wang, Global heat kernel estimates, Pacific J. Math., 178 (1997), 377-398.  doi: 10.2140/pjm.1997.178.377.  Google Scholar

[18]

L. F. WangZ. Y. Zhang and Y. J. Zhou, Comparison theorems on smooth metric measure spaces with boundary, Adv. Geom., 16 (2016), 349-368.  doi: 10.1515/advgeom-2016-0022.  Google Scholar

[19]

S. T. Yau, Harmonic functions on complete Riemannian manifolds, Commun. Pure Appl. Math., 28 (1975), 201-228.  doi: 10.1002/cpa.3160280203.  Google Scholar

[1]

Alberto Farina, Enrico Valdinoci. A pointwise gradient bound for elliptic equations on compact manifolds with nonnegative Ricci curvature. Discrete & Continuous Dynamical Systems, 2011, 30 (4) : 1139-1144. doi: 10.3934/dcds.2011.30.1139

[2]

Giuseppe Savaré. Self-improvement of the Bakry-Émery condition and Wasserstein contraction of the heat flow in $RCD (K, \infty)$ metric measure spaces. Discrete & Continuous Dynamical Systems, 2014, 34 (4) : 1641-1661. doi: 10.3934/dcds.2014.34.1641

[3]

Xinqun Mei, Jundong Zhou. The interior gradient estimate of prescribed Hessian quotient curvature equation in the hyperbolic space. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1187-1198. doi: 10.3934/cpaa.2021012

[4]

Jinju Xu. A new proof of gradient estimates for mean curvature equations with oblique boundary conditions. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1719-1742. doi: 10.3934/cpaa.2016010

[5]

Liangjun Weng. The interior gradient estimate for some nonlinear curvature equations. Communications on Pure & Applied Analysis, 2019, 18 (4) : 1601-1612. doi: 10.3934/cpaa.2019076

[6]

Diego Castellaneta, Alberto Farina, Enrico Valdinoci. A pointwise gradient estimate for solutions of singular and degenerate pde's in possibly unbounded domains with nonnegative mean curvature. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1983-2003. doi: 10.3934/cpaa.2012.11.1983

[7]

Yoon-Tae Jung, Soo-Young Lee, Eun-Hee Choi. Ricci curvature of conformal deformation on compact 2-manifolds. Communications on Pure & Applied Analysis, 2020, 19 (6) : 3223-3231. doi: 10.3934/cpaa.2020140

[8]

Qinian Jin, YanYan Li. Starshaped compact hypersurfaces with prescribed $k$-th mean curvature in hyperbolic space. Discrete & Continuous Dynamical Systems, 2006, 15 (2) : 367-377. doi: 10.3934/dcds.2006.15.367

[9]

Feng Luo. A combinatorial curvature flow for compact 3-manifolds with boundary. Electronic Research Announcements, 2005, 11: 12-20.

[10]

Dimitra Antonopoulou, Georgia Karali. A nonlinear partial differential equation for the volume preserving mean curvature flow. Networks & Heterogeneous Media, 2013, 8 (1) : 9-22. doi: 10.3934/nhm.2013.8.9

[11]

Chiara Corsato, Franco Obersnel, Pierpaolo Omari, Sabrina Rivetti. On the lower and upper solution method for the prescribed mean curvature equation in Minkowski space. Conference Publications, 2013, 2013 (special) : 159-169. doi: 10.3934/proc.2013.2013.159

[12]

Chiara Corsato, Colette De Coster, Pierpaolo Omari. Radially symmetric solutions of an anisotropic mean curvature equation modeling the corneal shape. Conference Publications, 2015, 2015 (special) : 297-303. doi: 10.3934/proc.2015.0297

[13]

Elias M. Guio, Ricardo Sa Earp. Existence and non-existence for a mean curvature equation in hyperbolic space. Communications on Pure & Applied Analysis, 2005, 4 (3) : 549-568. doi: 10.3934/cpaa.2005.4.549

[14]

Alberto Farina, Miguel Angel Navarro. Some Liouville-type results for stable solutions involving the mean curvature operator: The radial case. Discrete & Continuous Dynamical Systems, 2020, 40 (2) : 1233-1256. doi: 10.3934/dcds.2020076

[15]

Christos Sourdis. A Liouville theorem for ancient solutions to a semilinear heat equation and its elliptic counterpart. Electronic Research Archive, , () : -. doi: 10.3934/era.2021016

[16]

Alberto Farina, Jesús Ocáriz. Splitting theorems on complete Riemannian manifolds with nonnegative Ricci curvature. Discrete & Continuous Dynamical Systems, 2021, 41 (4) : 1929-1937. doi: 10.3934/dcds.2020347

[17]

Bang-Xian Han. New characterizations of Ricci curvature on RCD metric measure spaces. Discrete & Continuous Dynamical Systems, 2018, 38 (10) : 4915-4927. doi: 10.3934/dcds.2018214

[18]

Jérôme Bertrand. Prescription of Gauss curvature on compact hyperbolic orbifolds. Discrete & Continuous Dynamical Systems, 2014, 34 (4) : 1269-1284. doi: 10.3934/dcds.2014.34.1269

[19]

Alberto Boscaggin, Francesca Colasuonno, Benedetta Noris. Positive radial solutions for the Minkowski-curvature equation with Neumann boundary conditions. Discrete & Continuous Dynamical Systems - S, 2020, 13 (7) : 1921-1933. doi: 10.3934/dcdss.2020150

[20]

Jun Wang, Wei Wei, Jinju Xu. Translating solutions of non-parametric mean curvature flows with capillary-type boundary value problems. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3243-3265. doi: 10.3934/cpaa.2019146

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (35)
  • HTML views (60)
  • Cited by (0)

Other articles
by authors

[Back to Top]